MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD CONNECTOR C35-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. BD CONNECTOR C35-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515070
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd connector c35-o had a disconnection at the luer lock.The following information was provided by the initial reporter: verbatim: customer states that during a home infusion the connector "blew off of the extension set" seemingly from a build up of pressure.A clamp was in place, and while still connected to the injector, the connector blew off the tubing with force that caused the clamp to open, and the tubing swing up and hit the patient in the face.This resulted in a chemo spill as the fluid pathway was still open and the patient did not receive their entire dose.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: two photos were provided to our quality team for investigation.Upon evaluation, the connector is observed inside the infusion clamp, disconnected from the injector and mating tubing.There is no visible damage or other defect identified within the photos to indicate why the connection may have separated.The product undergoes routine visual and functional testing throughout the manufacturing process to ensure quality and proper device performance, including verification that all critical dimensions meet specification.Because the lot number associated with this incident was not available, a device history review could not be completed.Based on the available information, we were unable to identify a root cause linked to the manufacturing process at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD CONNECTOR C35-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24338095
Report Number3003152976-2026-00071
Device Sequence Number9799183
Product Code ONB
UDI-Device Identifier00382905150708
UDI-Public(01)00382905150708
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown